# SDR GLBA2001092

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 11,085 hours, 14,586 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Condition: Loose
- Location: Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FUEL FLOW/QUANTITY FLUX, INSPECTED FOUND LOOSE CANNON PLUG ON FUEL QUANTITY INDICATOR, OPS CHECKED SYSTEM SATISFACTORY.
